# SDR USAA2012050800005

- Difficulty date: April 15, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 40,175 hours, 16,253 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472179208
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON SEAT TRACK BETWEEN FR58+13 INCHES TO FR64, -Y765.  REPLACED SEAT TRACK BETWEEN FR58+13 INCHES TO FR64, -Y765 IAW A319 SRM 53-41-15 PAGE 215/216 FIG 202.
